Friday, September 19, 2008

My Last Post...

I don't know why, but the post that I just wrote, posted below my last post...weird!!!
So...head on down to read what it is all about. It is under the title of "Running."

2 comments:

Cara said...

It wasnt horse related, but I don't think it was weird!

I can't run at all anymore, and I can barely ride. Yesterday I had a cortison inzection in my low back and expect to see some improvement.

I had simular symptoms to yours. Allergy shots had helped my allergies so much that twenty years ago I was able to stop taking antihistamines regularly.

But the cardio and wt loss.... The 13th endocrinologist that I went to tested normal thyroid stimulating hormone TSH for the 13th time, AND found a pituitary adenoma and prescribed estrogen which gave me stomach cramps, vomiting and weight gain inspite of not being able to keep food down. Several times I had to pull off the road sobbing over a piece of trash discarded heartlessly to languish alone and get hit by cars.

Endocrinologist number 14 changed the precription to a Parkinsons drug and added Synthroid for secondary hypothyroidism which doesn't show in the TSH test.

20 meter circle of life said...

I used to run before I got Abu and now I dont have the time. I liked it.
So weird about the allergy stuff. I am so glad you got that all worked out.